# SDR SWAA2024121676096

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 74,490 hours, 44,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED RH OVERWING EMERGENCY EXIT EXTERIOR LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
